Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 22, 2007, 8:34 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 8:34 PM CDT (01:34 UTC)
- Expired
- May 22, 2007, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Franklin County, NE, Kearney County, NE
The radar
The Grand Island radar (KUEX), 52 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:35 PM CDT | HAIL 0.75 | Wilcox, NE | |
| May 22, 9:04 PM CDT | HAIL 1 | 4 N Wilcox, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 230134
SVRGID
NEC061-099-230230-
/O.NEW.KGID.SV.W.0076.070523T0134Z-070523T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
834 PM CDT TUE MAY 22 2007
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 930 PM CDT
* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF AXTELL TO AXTELL
TO 16 MILES SOUTHWEST OF WILCOX...OR ALONG A LINE EXTENDING FROM 11
MILES NORTH OF HOLDREGE TO 13 MILES EAST OF HOLDREGE TO 19 MILES
SOUTH OF HOLDREGE...AND MOVING NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HILDRETH BY 900 PM CDT
UPLAND AND MINDEN BY 910 PM CDT
CAMPBELL BY 915 PM CDT
HEARTWELL AND NORMAN BY 930 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4065 9918 4039 9919 4010 9918 4019 9871
4070 9873
$$
EWALD2 follow-up statements
000
WWUS53 KGID 230203 RRA
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
903 PM CDT TUE MAY 22 2007
NEC061-099-230230-
/O.CON.KGID.SV.W.0076.000000T0000Z-070523T0230Z/
KEARNEY NE-FRANKLIN NE-
903 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN FRANKLIN AND KEARNEY COUNTIES...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
HEARTWELL TO MINDEN TO HILDRETH...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTHEAST OF KEARNEY TO 16 MILES SOUTH OF KEARNEY TO 20 MILES
SOUTHEAST OF HOLDREGE...MOVING NORTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
UPLAND AND MINDEN BY 910 PM CDT
CAMPBELL BY 915 PM CDT
NORMAN BY 925 PM CDT
HEARTWELL BY 930 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4065 9918 4039 9919 4010 9918 4019 9871
4070 9873
$$
HEINLEIN000
WWUS53 KGID 230225
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
924 PM CDT TUE MAY 22 2007
NEC061-099-230234-
/O.EXP.KGID.SV.W.0076.000000T0000Z-070523T0230Z/
KEARNEY NE-FRANKLIN NE-
924 PM CDT TUE MAY 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY
EXPIRES AT 930 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF
NORTHERN FRANKLIN COUNTY...AND NO LONGER POSES A THREAT.
LAT...LON 4065 9918 4039 9919 4010 9918 4019 9871
4070 9873
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:30 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 22, 6:30 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE MAY 22 2007
.AVIATION...MAIN CONCERN FOR THIS PERIOD IS THUNDERSTORMS. SOME
THUNDERSTORMS ARE TO THE WEST OF THE KGRI AND SHOULD MOVE INTO THE
TERMINAL AREA AFTER 8 PM. LOW CLOUDS AND SCATTERED THUNDERSTORMS
WILL CONTINUE FOR MUCH OF THE NIGHT. BY MORNING THE CLOUDS SHOULD
LIFT ABOVE 3000 FT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP
TOMORROW AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 312 PM CDT TUE MAY 22 2007/
SHORT TERM...AN ACTIVE WEATHER NIGHT SHAPING UP FOR SOUTH CENTRAL
NEBRASKA INTO NORTH CENTRAL KANSAS AS A STRONG UPPER WAVE OVER THE
NORTHERN ROCKIES BEGINS TO SLIDE EAST INTO THE PLAINS. THIS WILL
PUSH A COLD FRONT CURRENTLY ACROSS THE HIGH PLAINS EAST INTO SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING. DEEP LOW
LEVEL MOISTURE IS ALREADY SEEN AHEAD OF THIS BOUNDARY WITH SURFACE
DEWPOINTS IN THE LOWER TO MID 60S SEEN ACROSS THE AREA. GIVEN
STRONG UPPER FORCING ALONG WITH GOOD MOISTURE CONVERGENCE ALONG THE
BOUNDARY...CONVECTION LOOKS LIKELY TO INITIALLY DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING FOR AREAS WEST OF HIGHWAY 281. WITH ML
CAPE VALUES OF 2000 TO 3000 J/KG AHEAD OF THIS FRONT AND 30 TO 40
KNOT DEEP LAYER SHEAR...THE POTENTIAL FOR THESE STORMS TO BECOME
SEVERE LOOKS VERY LIKELY. SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS LOOK VERY POSSIBLE ALONG WITH AN ISOLATED TORNADO OR TWO. THE
BIGGER PROBLEM AS THE EVENING PROGRESSES INVOLVES FLASH FLOOD
POTENTIAL AS PW VALUES AROUND 150 PERCENT NORMAL ALONG WITH A
TRAINING CONVECTION MAKES IT LOOK VERY FAVORABLE FOR FLASH
FLOODING. BASED ON THIS...ISSUED A FLASH FLOOD WATCH FOR ENTIRE
AREA THROUGH TONIGHT.
AS THE AREA PROGRESSES INTO TOMORROW...THE FRONT IS SHOWN TO STALL
JUST SOUTHEAST OF A HEBRON TO BELOIT LINE AS OVERNIGHT CONVECTION
BEGINS TO SLIDE EAST OF THE FORECAST AREA. EXPECT THIS WILL BRING A
CLOUDY AND COOLER DAY TO THE FORECAST AREA AS DECENT COLD ADVECTION
BEHIND THE FRONT DROPS TEMPERATURES BACK INTO THE 60S TO LOWER 70S
FOR HIGHS. AN OCCASIONAL SHOWER AND THUNDERSTORM BEHIND THE FRONT
LOOKS POSSIBLE THROUGH MOST OF THE DAY ALTHOUGH ACTIVITY WILL BEGIN
TO PICK UP AFTER DARK WEDNESDAY NIGHT AS A 40 TO 55 KT LLJ IS SHOWN
TO DEVELOP INTO THE FRONT. ANTICIPATE CONVECTION ROLLING OUT OF THE
HIGH PLAINS DURING THE EVENING WILL START TO FEED OFF OF THIS LLJ
WITH A LARGE MCS DEVELOPING ACROSS THE REGION. SEVERE THREAT SHOULD
BE DECENT WITH THIS MCS ALTHOUGH MAINLY LIMITED TO HAIL AND DAMAGING
WINDS. HOWEVER...FLOODING WILL BE A PROBLEM AS PW VALUES WILL
REMAIN HIGH WHILE QPF VALUES LOOK TO BE OVER 2 TO 3 INCHES FOR
SEVERAL AREAS SOUTH OF A YORK TO PHILLIPSBURG LINE.
LONG TERM...12Z THURSDAY THROUGH TUESDAY. MAIN FORECAST CONCERN
WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.
AN UPPER WAVE WILL BE MOVING OUT OF THE AREA THURSDAY MORNING. THERE
WILL BE SOME REMAINING THUNDERSTORMS THURSDAY MORNING BUT THEY
SHOULD COME TO AN END BY NOON AS THE UPPER WAVE MOVES TO THE EAST.
A SURFACE HIGH PRESSURE SYSTEM SLIDES THROUGH THE AREA THURSDAY AND
THURSDAY NIGHT. BY FRIDAY THE WINDS WILL HAVE TURNED TO THE SOUTH
AND INCREASED...BRINGING IN ADDITIONAL MOISTURE. A WEAK UPPER WAVE
SLIDES THROUGH FRIDAY EVENING AND EXPECT THAT THERE MAY BE SOME
THUNDERSTORMS AROUND. BY LATE FRIDAY NIGHT A COLD FRONT IS EXPECTED
TO MOVE INTO THE FORECAST AREA WITH ANOTHER CHANCE FOR THUNDERSTORMS
AS THE FRONT MOVES THROUGH LATE FRIDAY NIGHT AND SATURDAY.
LATE IN THE WEEKEND AND EARLY NEXT WEEK A SERIES OF SHORT WAVES
SLIDE THROUGH THE AREA. WITH PLENTY OF AVAILABLE MOISTURE THERE IS A
CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD. THE MODELS HAVE
SOME DIFFERENCES IN TIMING AND LOCATION OF THE SURFACE FRONTS THAT
ARE EXPECTED TO MOVE THROUGH THE AREA. THE FRONT THAT MOVES THROUGH
SATURDAY STALLS JUST TO THE SOUTH OF THE FORECAST AREA SUNDAY. THE
NEXT FRONT SHOULD MOVE THROUGH MONDAY NIGHT. IT WILL NOT BE RAINING
ALL THE TIME...BUT THE UNCERTAINTY OF THE TIMING OF THE SHORT WAVES
AND SURFACE BOUNDARIES INDICATES THAT THERE WOULD BE A CHANCE FOR
PRECIPITATION.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR NEZ039>041-
046>049-060>064-072>077-082>087.
KS...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR KSZ005>007-
017>019.
&&Hazardous weather outlook, May 22, 4:30 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 430 PM CDT TUE MAY 22 2007 KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-231100- BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-OSBORNE-PHELPS- PHILLIPS-ROOKS-SHERMAN-SMITH-VALLEY- 430 PM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS WEST OF A LINE FROM ORD NEBRASKA TO KEARNEY TO FRANKLIN NEBRASKA TO OSBORNE KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE AREA THIS EVENING AND CONTINUE FOR THE REST OF THE NIGHT. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND DEPLOY AS STORMS GET CLOSER. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-231100- ADAMS-CLAY-FILLMORE-GREELEY-HALL-HAMILTON-HOWARD-JEWELL-MERRICK- MITCHELL-NANCE-NUCKOLLS-POLK-THAYER-WEBSTER-YORK- 430 PM CDT TUE MAY 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A LINE FROM GREELEY NEBRASKA TO GRAND ISLAND TO RED CLOUD NEBRASKA TO BELOIT KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION THIS EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION... CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL EXIST ONCE AGAIN WEDNESDAY EVENING AND OVERNIGHT GENERALLY SOUTH OF A YORK NEBRASKA TO RED CLOUD NEBRASKA TO BELOIT KANSAS LINE. LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL WITH FLASH FLOODING WILL ALL BE POSSIBLE. AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND BE READY TO DEPLOY AS STORMS APPROACH. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 22, 8:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 816 PM CDT TUE MAY 22 2007 NEZ039-230145- VALLEY- 816 PM CDT TUE MAY 22 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR VALLEY COUNTY... AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF SARGENT TO COMSTOCK TO WESTERVILLE...AND MOVING NORTHEAST AT 35 MPH. * THUNDERSTORMS WILL BE NEAR... ARCADIA BY 825 PM CDT FORT HARTSUFF STATE PARK BY 845 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 22, 8:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 1 N ATLANTA 40.38N 99.47W
05/22/2007 E0.75 INCH PHELPS NE TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, May 22, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 3 S HOLDREGE 40.40N 99.38W
05/22/2007 E0.75 INCH PHELPS NE TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, May 22, 8:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 5 SW HOLDREGE 40.39N 99.44W
05/22/2007 E1.00 INCH PHELPS NE PUBLIC
&&
PFANNKUCHLocal storm report, May 22, 8:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
822 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL HOLDREGE 40.44N 99.38W
05/22/2007 E0.75 INCH PHELPS NE EMERGENCY MNGR
&&
PFANNKUCHLocal storm report, May 22, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
824 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 3 W RAGAN 40.31N 99.35W
05/22/2007 E0.25 INCH HARLAN NE PUBLIC
DRIFTS OF PEA SIZED HAIL
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:17 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 58 min |
| May 22, 7:51 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 54 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 32 min |
| May 22, 8:42 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 33 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | GID | Valley | 24 min |
| May 22, 8:59 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 46 min |
| May 22, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 37 min |
| May 22, 9:56 PM CDT | Severe Thunderstorm Warning | GID | Adams | 19 min |
| May 22, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 28 min |
| May 22, 10:07 PM CDT | Tornado Warning | GID | Harlan | 23 min |
| May 22, 10:08 PM CDT | Severe Thunderstorm Warning | GID | Hall | 67 min |
| May 22, 10:17 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 43 min |
| May 22, 10:19 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 56 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | GID | Howard | 55 min |
| May 22, 11:00 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 60 min |
| May 23, 2:29 AM CDT | Flash Flood Watch | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 8 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.